Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 19, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Singular points of analytic transformations
William F. Osgood.
Trans. Amer. Math. Soc. 19 (1918), 251-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501100
Space involutions defined by a web of quadrics
Virgil Snyder and F. R. Sharpe.
Trans. Amer. Math. Soc. 19 (1918), 275-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501101
On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function
J. L. Walsh.
Trans. Amer. Math. Soc. 19 (1918), 291-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501102
Sets of independent generators of a substitution group
G. A. Miller.
Trans. Amer. Math. Soc. 19 (1918), 299-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501103
The problem of Mayer with variable end points
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 19 (1918), 305-314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501104